Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1989

Journal or Book Title

Algebras, Groups, and Geometries

Volume

6

Issue

1

First Page

55

Last Page

64

Comments

This article is published as Hentzel, Irvin Roy. “The Andrunakievich lemma for alternative rings,” Algebras, Groups, and Geometries 6 (1989), no. 1, 55-64. Posted with permission.

Copyright Owner

Hadronic Press, Inc.

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS